# SDR DALA2019100945814

- Difficulty date: October 2, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 9,568 hours, 3,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR LIGHT ILLUMINATED ON TOUCHDOWN IN STI. FLT ATT REPORTED L1 DOOR HANDLE RAISED SLIGHTLY UPON TOUCHDOWN.   COMPLIED WITH NO GO ODI PREVENTION. PEFORMED SOFT UNLATCH INSPECTION PREFORMED DOOR SYSTEM OPS TEST PER B737-900 AMM 52-11. CHECKS GOOD. (1297325).
